# SDR AALA201901229012

- Difficulty date: January 17, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 15,053 hours, 4,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR HAD LOW PRESSURE, 1400 PSI AT 78 DEGREES F.  SERVICED THE CYLINDER IAW AMM 52-10-00. OK FOR SERVICE.
